Imperial College London

ProfessorDmitryTuraev

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics & Mathematical Physics
 
 
 
//

Contact

 

d.turaev

 
 
//

Location

 

634Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

My personal webpage can be found at http://www.ma.ic.ac.uk/~dturaev

Publications

Journals

Bakrani S, Lamb JSW, Turaev D, 2022, Invariant manifolds of homoclinic orbits and the dynamical consequences of a super-homoclinic: A case study in R4 with Z2-symmetry and integral of motion, Journal of Differential Equations, Vol:327, ISSN:0022-0396, Pages:1-63

Yanchuk S, Wolfrum M, Pereira T, et al., 2022, Absolute stability and absolute hyperbolicity in systems with discrete time-delays, Journal of Differential Equations, Vol:318, ISSN:0022-0396, Pages:323-343

Gonchenko AS, Gonchenko S, Turaev D, 2021, Doubling of invariant curves and chaos in three-dimensional diffeomorphisms, Chaos, Vol:31, ISSN:1054-1500

Asaoka M, Shinohara K, Turaev D, 2021, Fast growth of the number of periodic points arising from heterodimensional connections, Compositio Mathematica, Vol:157, ISSN:0010-437X, Pages:1899-1963

More Publications